Differential and Integral Equations

A direct approach to infinite-dimensional Hamilton-Jacobi equations and applications to convex control with state constraints

Piermarco Cannarsa and Gabriella Di Blasio

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 2 (1995), 225-246.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369083467

Mathematical Reviews number (MathSciNet)
MR1296122

Zentralblatt MATH identifier
0820.49015

Subjects
Primary: 49L20: Dynamic programming method
Secondary: 35R15: Partial differential equations on infinite-dimensional (e.g. function) spaces (= PDE in infinitely many variables) [See also 46Gxx, 58D25] 49K20: Problems involving partial differential equations

Citation

Cannarsa, Piermarco; Di Blasio, Gabriella. A direct approach to infinite-dimensional Hamilton-Jacobi equations and applications to convex control with state constraints. Differential Integral Equations 8 (1995), no. 2, 225--246. https://projecteuclid.org/euclid.die/1369083467


Export citation